Clique-web facets for multicut polytopes

M.M. Deza, M. Grötschel, M. Laurent

Research output: Contribution to journalArticleProfessional

5 Downloads (Pure)
Original languageEnglish
Pages (from-to)981-1000
Number of pages20
JournalMathematics of Operations Research
Volume17
Issue number4
Publication statusPublished - 1992
Externally publishedYes

Cite this

Deza, M.M. ; Grötschel, M. ; Laurent, M. / Clique-web facets for multicut polytopes. In: Mathematics of Operations Research. 1992 ; Vol. 17, No. 4. pp. 981-1000.
@article{403bc921e9ca448690bca26cddc904d2,
title = "Clique-web facets for multicut polytopes",
author = "M.M. Deza and M. Gr{\"o}tschel and M. Laurent",
note = "Pagination: 20",
year = "1992",
language = "English",
volume = "17",
pages = "981--1000",
journal = "Mathematics of Operations Research",
issn = "0364-765X",
publisher = "INFORMS Inst.for Operations Res.and the Management Sciences",
number = "4",

}

Deza, MM, Grötschel, M & Laurent, M 1992, 'Clique-web facets for multicut polytopes', Mathematics of Operations Research, vol. 17, no. 4, pp. 981-1000.

Clique-web facets for multicut polytopes. / Deza, M.M.; Grötschel, M.; Laurent, M.

In: Mathematics of Operations Research, Vol. 17, No. 4, 1992, p. 981-1000.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Clique-web facets for multicut polytopes

AU - Deza, M.M.

AU - Grötschel, M.

AU - Laurent, M.

N1 - Pagination: 20

PY - 1992

Y1 - 1992

M3 - Article

VL - 17

SP - 981

EP - 1000

JO - Mathematics of Operations Research

JF - Mathematics of Operations Research

SN - 0364-765X

IS - 4

ER -